# SDR USAA2013080800013

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 70,780 hours, 27,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS COVER MISSING AT ROW 17L. REPLACED LENS COVER AT ROW 17L.
